Enumeration of Totally Positive Grassmann Cells

DSpace/Manakin Repository

Enumeration of Totally Positive Grassmann Cells

Citable link to this page

. . . . . .

Title: Enumeration of Totally Positive Grassmann Cells
Author: Williams, Lauren
Citation: Williams, Lauren K. 2005. Enumeration of totally positive Grassmann cells. Advances in Mathematics 190(2): 319-342.
Full Text & Related Files:
Abstract: Postnikov (Webs in totally positive Grassmann cells, in preparation) has given a combinatorially explicit cell decomposition of the totally nonnegative part of a Grassmannian, denoted \(Gr_{kn ^+}\) and showed that this set of cells is isomorphic as a graded poset to many other interesting graded posets. The main result of our work is an explicit generating function which enumerates the cells in \(Gr_{kn ^+}\) according to their dimension. As a corollary, we give a new proof that the Euler characteristic of \(Gr_{kn ^+}\) is 1. Additionally, we use our result to produce a new \(q\)-analog of the Eulerian numbers, which interpolates between the Eulerian numbers, the Narayana numbers, and the binomial coefficients.
Published Version: http://dx.doi.org/10.1016/j.aim.2004.01.003
Other Sources: http://arxiv.org/pdf/math/0307271v1
http://www.math.harvard.edu/~lauren/TNNsubmit.ps
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:2624454

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7078]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters